Journal article icon

Journal article

On a theorem of Coleman

Abstract:
A simplified method of descent via isogeny is given for Jacobians of curves of genus 2. This method is then used to give applications of a theorem of Coleman for computing all the rational points on certain curves of genus 2. © 1995 Springer-Verlag.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02567833

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MANUSCRIPTA MATHEMATICA
Volume:
88
Issue:
4
Pages:
447-456
Publication date:
1995-12-01
DOI:
EISSN:
1432-1785
ISSN:
0025-2611
Pubs id:
pubs:5301
UUID:
uuid:0433eb67-aad8-4ac6-afab-60bae22ce426
Local pid:
pubs:5301
Source identifiers:
5301
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP